Das allgemeine Perron-Stieltjessche Integral (PS-Integration II)

J. Ridder

Mathematische Annalen (1939)

  • Volume: 116, page 76-103
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ridder, J.. "Das allgemeine Perron-Stieltjessche Integral (PS-Integration II)." Mathematische Annalen 116 (1939): 76-103. <http://eudml.org/doc/159994>.

author = {Ridder, J.},
journal = {Mathematische Annalen},
keywords = {Set theory, real functions},
pages = {76-103},
title = {Das allgemeine Perron-Stieltjessche Integral (PS-Integration II)},
url = {http://eudml.org/doc/159994},
volume = {116},
year = {1939},

AU - Ridder, J.
TI - Das allgemeine Perron-Stieltjessche Integral (PS-Integration II)
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 76
EP - 103
KW - Set theory, real functions
UR - http://eudml.org/doc/159994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.